Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 7 > An Investigation on an Optimal Control Problem...
< Back to Volume

An Investigation on an Optimal Control Problem with a Fractional Constraint in the Riemann-Liouville Sense

Download PDF

Abstract:

This work, deals with a fractional optimal control problem (in the Riemann-Liouville sense). An analytic description of an initial value appears in the constraint of the optimal control problem is presented and some sufficient and necessary conditions for the given initial value is obtained. Making use of an auxiliary variable together with the optimal control law, the given problem is converted into a system of ordinary integro-differential equations. Then using the Adomian decomposition method, an approximate solution is illustrated.

Info:

Periodical:
International Journal of Advanced Research in Mathematics (Volume 7)
Pages:
10-18
DOI:
10.18052/www.scipress.com/IJARM.7.10
Citation:
M. Nategh and B. Agheli, "An Investigation on an Optimal Control Problem with a Fractional Constraint in the Riemann-Liouville Sense", International Journal of Advanced Research in Mathematics, Vol. 7, pp. 10-18, 2016
Online since:
Dec 2016
Export:
Distribution: